Repeated Cournot model with justifiable punishments
Miguel Aramendia () and
Quan Wen ()
Economics Letters, 2015, vol. 136, issue C, 171-174
We study subgame perfect equilibria with justifiable punishments in a repeated Cournot model with more than two firms. To implement any of such equilibria, our intuitive strategy design may not be further simplified given the requirement for justifiable punishments.
Keywords: Repeated game; Folk theorem; Justifiable punishments (search for similar items in EconPapers)
JEL-codes: C72 D43 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:136:y:2015:i:c:p:171-174
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().